# SDR 95ZZZX6178

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N612WB
- Make and model: Beech 60
- Aircraft serial: P393
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Wye Assy
- Part number: 77551
- Condition: Cracked
- Location: Exhaust System
- Part time: 2,160 hours
- Component: 2450200
- Stage of operation: CR
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AN INTENSE IN-FLIGHT FIRE OCCURRED WHEN A CRACK IN THE LEFT ENGINE WYE EXHAUST ASSY DEVELOPED AND ALLOWED HOT EXHAUST GAS TO LEAK THROUGH LOOSE COUPLING INTO ACCESSORY SECTION.  THE CRACK IN THE WYE ASSY COULD NOT BE DETECTED UNTIL AIR PRESSURE WAS FORCED INTO EXHAUST SYSTEM BY BLOCKING OFF PORTS.  SUBMITTER SUGGESTS THIS PROCEDURE BE ACCOMPLISHED AT LEAST ON ANNUAL INSPECTIONS.
